# SDR R61A201904230465

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 11,434 hours, 7,786 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: LA374129200
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED A SLOW LEAK ON THE R-1 DOOR PNEUMATIC EMERGENCY SYSTEM. MAINTENANCE REMOVED AND REPLACED THE PNEUMATIC EMERGENCY SYSTEM DOOR DIAPHRAGM ASSEMBLY ON THE R-1 DOOR IAW AMM 52-41-53. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
